# SDR SWIA202266226

- Difficulty date: March 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA53430-670-53-11-1549 MXCODEID49143-PR - DURING BIRD STRIKE INSPECTION FOUND DENT ON LEFT FUSELAGE BETWEEN FS 169.00 AND FS 173.00.  COMPLIED TEMPORARY REPAIR PER REO 670-53-11-1549.  PERMINANT REPAIR DUE IN 5100FH WITH ESCALATION PROVIDED BY REO 670-53-11-1549 REV A.   DUE BY TAT 37992.9., PART NUMBER:   - , SERIAL NUMBER: 10252, POSITION:      (C-CHECK RO 8/14/2022)    PERFORMED PERMANENT REPAIR (SKIN AND STIFFENER REPLACEMENT) ON THE L/H TRU SKIN FROM FS169.00 TO FS193.00. REF. MHIRJ REO 670-53-11-1809 REV-- DATE 2022-06-30. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED. RVSM MAPPING FOR REPAIR PERFORMED ON JOB 710252105 OP 245 MX TRANS 25236858 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002
